Communications in Mathematical Physics

, Volume 128, Issue 3, pp 551–564 | Cite as

Inverse scattering transform for the time dependent Schrödinger equation with applications to the KPI equation

  • Xin Zhou


For the direct-inverse scattering transform of the time dependent Schrödinger equation, rigorous results are obtained based on an opertor-triangular-factorization approach. By viewing the equation as a first order operator equation, similar results as for the first ordern x n matrix system are obtained. The nonlocal Riemann-Hilbert problem for inverse scattering is shown to have solution.


Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B-C]. Beals, R., Coifman, R. R.: Scattering and inverse scattering for first order systems. Commun. Pure Appl. Math.37, 39–90 (1984)Google Scholar
  2. [D-T]. Deift, P., Trubowitz, E.: Inverse scattering on the line. Commun. Pure Appl. Math.32, 121–251 (1979)Google Scholar
  3. [F-A]. Fokas, A. S.: On the inverse scattering of the time-dependent Schrödinger equation and the associated Kadomtsev-Petviashvili (I) equation. Stud. Appl. Math.69, 211–228 (1983)Google Scholar
  4. [G-G-K-M]. Gardner, C. S., Greene, J. M., Kruskal, M. D., Miura, R. M.: Method for solving the Korteweg-de Vries equation. Phys. Rev. Lett.19, 1095–1097 (1967)CrossRefGoogle Scholar
  5. [M]. Manakov, S. V.: Physica3D, 420 (1981)Google Scholar
  6. [S]. Segur, H.: Comments on IS for the Kadomtsev-Petviashvili equation, in: Mathematical methods in hydrodynamics and integrability in dynamical systems. AIP Conference Proceedings88, 211–228 (1982)Google Scholar
  7. [Z-M]. Zakharov, V. E.: Manakov, S. V.: Sov. Sci. Rev. Phys. Rev.1, 133 (1979)Google Scholar
  8. [Z]. Zhou, X.: Direct and inverse scattering transforms with arbitrary spectral singularities. Commun. Pure. Appl. Math.42, 895–938 (1989)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Xin Zhou
    • 1
  1. 1.Department of MathematicsUniversity of WisconsinMadisonUSA

Personalised recommendations